| Model Number |
0285 |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
12/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a retrospective review of device data it was identified that this right ventricular lead exhibited an episode of inappropriate shocks due to the t-wave oversensing.No other information was provided.This lead was explanted three years after implant.No further adverse patient effects were reported.